# SDR V0XD201810170002

- Difficulty date: October 3, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE TO VERTICAL STABILIZERS FWD AND AFT DRAG ANGLES CRACKED. REPAIRED RT FUSELAGE TO VERTICAL STABILIZER AFT DRAG ANGLE IAW REO 670-55-31-018 REV A DATED 2016-11-10 AND REO 670-55-31-111 DATED 2018-10-15. FOUND FWD DRAG ANGLE NOT TO BE CRACKED.
